CureZone   Log On   Join
Candida die off after nystatin
 
MichaelZ Views: 1,044
Published: 6 years ago
 

Candida die off after nystatin


Hey forum,

So I have been treating Candida for 10 months now with great success.

I have recently finished 10 weeks course of Nystatin 500,000 units every 6 hours (2 million per day).

I have stopped taking nystatin about two weeks ago, and I am still experiencing Herx reaction, mainly jittery and expelling yellow strings in stool.

I am wondering if this is normal state to herx after nystatin for weeks ? Has anyone experienced this?

Needless to say I have eaten half bread, two pot noodles and a can of salted peanuts yesterday and I have not had bloating/tiredness/brain-fogs at all, I felt just great.

Cheers,

Michael.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.375 sec, (1)